A theory of quasi-analytic classes

W.J. Trjitzinksy

Mathematische Zeitschrift (1935)

  • Volume: 39, page 560-589
  • ISSN: 0025-5874; 1432-1823

How to cite


Trjitzinksy, W.J.. "A theory of quasi-analytic classes." Mathematische Zeitschrift 39 (1935): 560-589. <http://eudml.org/doc/168566>.

author = {Trjitzinksy, W.J.},
journal = {Mathematische Zeitschrift},
keywords = {integral equations, functional analysis, etc.},
pages = {560-589},
title = {A theory of quasi-analytic classes},
url = {http://eudml.org/doc/168566},
volume = {39},
year = {1935},

AU - Trjitzinksy, W.J.
TI - A theory of quasi-analytic classes
JO - Mathematische Zeitschrift
PY - 1935
VL - 39
SP - 560
EP - 589
KW - integral equations, functional analysis, etc.
UR - http://eudml.org/doc/168566
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.